Maximal sectorial extensions and closed forms associated with them

Authors

  • Yu. M. Arlinsky

Abstract

We describe all closed sesquilinear forms associated with m-sectorial extensions of a densely defined sectorial operator with vertex at the origin.

Published

25.06.1996

Issue

Section

Research articles

How to Cite

Arlinsky, Yu. M. “Maximal Sectorial Extensions and Closed Forms Associated With Them”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 6, June 1996, pp. 723-38, https://umj.imath.kiev.ua/index.php/umj/article/view/5273.